`a`

Comparison results for a class of quasilinear evolutionary hemivariational inequalities

Pages: 221 - 229, Issue Special, September 2007

 Abstract        Full Text (205.8K)              

Siegfried Carl - Institut für Mathematik, Martin-Luther-Universität Halle-Wittenberg, D-06099 Halle, Germany (email)

Abstract: We consider a class of quasilinear evolutionary hemivariational inequalities under nonmonotone multivalued flux boundary conditions. Our main goal is to provide existence and comparison results in terms of appropriately defined sub- and supersolutions on the basis of which one can prove compactness and extremality results of the solution set within the sector of sub- and supersolutions.

Keywords:  Evolutionary hemivariational inequality, sub-supersolution, comparison, extremal solution, compactness.
Mathematics Subject Classification:  Primary: 35K55, 47H04, 47J35; Secondary: 35R70.

Received: September 2006;      Revised: March 2007;      Published: September 2007.